ITEM METADATA RECORD
Title: Isometric immersions into products of space forms
Authors: Kowalczyk, Daniel # ×
Issue Date: 24-Apr-2011
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:151 issue:1 pages:1-8
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science